Follow
Fabio Zucca
Title
Cited by
Cited by
Year
The discrete integral maximum principle and its applications
T Coulhon, A Grigor yan, F Zucca
Tohoku Mathematical Journal 57 (4), 559, 2005
452005
On stochastic differential equations and semigroups of probability operators in quantum probability
A Barchielli, AM Paganoni, F Zucca
Stochastic processes and their applications 73 (1), 69-86, 1998
381998
Critical behaviors and critical values of branching random walks on multigraphs
D Bertacchi, F Zucca
Journal of Applied Probability 45 (2), 481-497, 2008
37*2008
Uniform asymptotic estimates of transition probabilities on combs
D Bertacchi, F Zucca
Journal of the Australian Mathematical Society 75 (3), 325-354, 2003
372003
Characterization of critical values of branching random walks on weighted graphs through infinite-type branching processes
D Bertacchi, F Zucca
Journal of statistical physics 134 (1), 53-65, 2009
312009
Survival, extinction and approximation of discrete-time branching random walks
F Zucca
Journal of Statistical Physics 142 (4), 726-753, 2011
272011
Contact and voter processes on the infinite percolation cluster as models of host-symbiont interactions
D Bertacchi, N Lanchier, F Zucca
The Annals of applied probability 21 (4), 1215-1252, 2011
272011
Strong local survival of branching random walks is not monotone
D Bertacchi, F Zucca
Advances in Applied Probability 46 (2), 400-421, 2014
232014
Approximating critical parameters of branching random walks
D Bertacchi, F Zucca
Journal of applied probability 46 (2), 463-478, 2009
232009
On a class of stochastic differential equations used in quantum optics
A Barchielli, F Zucca
Rendiconti del Seminario Matematico e Fisico di Milano 66 (1), 355-376, 1996
181996
Ecological equilibrium for restrained branching random walks
D Bertacchi, G Posta, F Zucca
The Annals of Applied Probability 17 (4), 1117-1137, 2007
172007
Rumor Processes in Random Environment on\ mathbb {N} and on Galton–Watson Trees
D Bertacchi, F Zucca
Journal of statistical physics 153 (3), 486-511, 2013
162013
Local and global survival for nonhomogeneous random walk systems on Z
D Bertacchi, FP Machado, F Zucca
Advances in Applied Probability 46 (1), 256-278, 2014
122014
Recent results on branching random walks
F Zucca, D Bertacchi
Nova Science Publishers, 2012
11*2012
Lower bounds for moments of global scores of pairwise Markov chains
J Lember, H Matzinger, J Sova, F Zucca
Stochastic Processes and their Applications 128 (5), 1678-1710, 2018
102018
Branching random walks and multi-type contact-processes on the percolation cluster of
D Bertacchi, F Zucca
The Annals of Applied Probability 25 (4), 1993-2012, 2015
92015
A generating function approach to branching random walks
D Bertacchi, F Zucca
Brazilian Journal of Probability and Statistics 31 (2), 229-253, 2017
82017
A self-regulating and patch subdivided population
L Belhadji, D Bertacchi, F Zucca
Advances in Applied Probability 42 (3), 899-912, 2010
82010
The mean value property for harmonic functions on graphs and trees
F Zucca
Annali di Matematica Pura ed Applicata 181 (1), 105-130, 2002
72002
The timing of life history events in the presence of soft disturbances
D Bertacchi, F Zucca, R Ambrosini
Journal of theoretical biology 389, 287-303, 2016
62016
The system can't perform the operation now. Try again later.
Articles 1–20